Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31532
Univalence of an Integral Operator Defined by Generalized Operators

Authors: Salma Faraj Ramadan, Maslina Darus


In this paper we define generalized differential operators from some well-known operators on the class A of analytic functions in the unit disk U = {z ∈ C : |z| < 1}. New classes containing these operators are investigated. Also univalence of integral operator is considered.

Keywords: Univalent functions, integral operators, differential operators.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1050


[1] F. M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Int.J.Math.Math.Sci., 27 (2004), 1429-1436.
[2] D. Breaz, S. Owa and N. Breaz, A new integral univalent operator, Acta Univ. Apulensis, 16 (2008), 11-16.
[3] M. Darus and R. W. Ibrahim, On subclasses for generalized operators of complex order, Far East Jour. Math. Sci.(FJMS), 33(3) (2009), 299-308.
[4] S. Latha, A note on a general Integral operator of the bounded boundary rotation, General Mathematics, 17(1) (2009), 33-37.
[5] G. S. Salagean, Subclasses of univalent functions, Lacture Notes in Math.1013,, Springer, Verlag Berlin , (1983), PP.362-372.
[6] G. Selvaraj and K. R. Karthikeyan, Sufficient conditions for univalence of a general integral operator Bull. Korean Math. Soc., 46(2), (2009), 367-372.